# SDR AWXA0001603

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Chord
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL FWD BLKHD UPPER T-CHORD CRACKED AT FS 663.75 RBL 24.  REPAIRED IAW BOEING DWG 65C37732, SRM 51-30-2 PG 2 - 3, 5, 7 - 9 AND AWA ER 15-5702-01073-JS3.
